Per citar aquest document: http://ddd.uab.cat/record/142847
Permutation decoding of Z₂Z₄-linear codes
Bernal, José Joaquín (Universidad de Murcia)
Borges, J. (Joaquim) (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions)
Fernández-Córdoba, Cristina (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions)
Villanueva, M. (Mercè) (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions)

Data: 2015
Resum: An alternative permutation decoding method is described which can be used for any binary systematic encoding scheme, regardless whether the code is linear or not. Thus, the method can be applied to some important codessuch as Z₂Z₄ -linear codes, which are binary and, in general, nonlinear codes in the usual sense. For this, it is proved that these codes allow a systematic encoding scheme. As particular examples, this permutation decoding method is applied to some Hadamard Z₂Z₄ -linear codes.
Nota: Número d'acord de subvenció MICINN/TIN2010-17358
Nota: Número d'acord de subvenció MICINN/TIN2013-40524-P
Nota: Número d'acord de subvenció AGAUR/2009/SGR-1224
Drets: Tots els drets reservats
Llengua: Anglès
Document: article ; recerca ; acceptedVersion
Matèria: Permutation decoding ; Z₂Z₄ -linear codes ; Hadamard codes
Publicat a: Designs, Codes and Cryptography, Vol. 76 Núm. 2 (August 2015) , p. 269-277, ISSN 0925-1022

DOI: 10.1007/s10623-014-9946-4


Post-print
11 p, 2.1 MB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Enginyeries > Combinatorics, Coding and Security Group (CCSG)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2015-11-04, darrera modificació el 2016-09-07



   Favorit i Compartir